# SDR DALA2023052604195

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,606 hours, 31,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3116, CORROSION THRESHOLD SHEET LOC BTW FR 55A TO FR 59 IN AFT CARGO COMPARTMENT (SSI 534107). CORRECTIVE ACTION: REPLACED THRESHOLD SHEET AND FASTENERS LOC BTW FR 55A TO FR 59 IN AFT CARGO COMPARTMENT AS PERA319 SRM 51-72-11 AND DWG D53477100ISSUE V. (LP 2784230)
